# SDR MALA060325

- Difficulty date: May 14, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 21,673 hours, 23,544 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON LEFT ELEVATOR CAUSED DENT IN UPPER COMPOSITE SKIN.  DENT WAS .5 IN DIAMETER AND .375 IN LONG AND .0055 DEEP.  LOCATED 31.5 INCHES FROM O/B ELEVATOR EDGE AND 9.5 INCHES FROM TRAILING EDGE.  DAMAGED REPAIRED WITH A COLD BOND WET LAYUP IN ACCORDANCE WITH SAAB SECTION 51-70-50 AND MESABA EO S51031.
